# SDR SWAA2023042830578

- Difficulty date: April 24, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 48,480 hours, 29,592 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Indication Sys
- Condition: Faulty
- Location: Zn 500 Left Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL FLOW INDICATOR ERRATIC #1 ENGINE FUEL FLOW INDICATOR ERRATIC.  REMOVED AND REPLACED #1 ENGINE FUEL FLOW TRANSMITTER PER AMM 73-31-01 OPS AND LEAK CHECK GOOD THIS CLEARS MEL 73-5-01
